IJSTE

CALL FOR PAPERS : Aug-2020

Submission Last Date
25-Aug-20
Submit Manuscript Online

FOR AUTHORS

FOR REVIEWERS

ARCHIEVES

DOWNLOADS

Open Access



CopyScape
Creative Commons License

Analytical Study on Method of Solving Polynomial Inequalities


Author(s):

Mamo Shigute , College of Natural and Computational Sciences Assosa University, Assosa, Ethiopia

Keywords:

Polynomial, Polynomial Inequality, Solution Set, Real Roots, Multiplicity and End Behavior of the Graph of a Polynomial

Abstract:

A new method to solve the solution set of polynomial inequalities along the real line is conducted. A polynomial function Pn(x) in factored form (of real roots only) with odd multiplicity is emphasized. Let r1 < r2 < . . .< rk ∈ R, m1+m2+…+mk = n and n ≥ 3,and let Pn(x) = (x-r1)m1(x-r2)m2 . . . (x-rk)mk > 0 if n is even, then the solution set is { x∈ R: x ∈ (−∞, r1) ∪ (ri, ri+1) ∪ (rk, ∞),


Other Details:

Manuscript Id :IJSTEV3I11110
Published in :Volume : 3, Issue : 11
Publication Date: 01/06/2017
Page(s): 232-237
Download Article

IMPACT FACTOR

4.753

NEWS & UPDATES

Submit Article

Dear Authors, You can submit your article to our journal at the following link: http://www.ijste.org/Submit

Impact Factor

The Impact Factor of our Journal is 4.753 (Year - 2016)
3.905 (Year - 2015) 2.895(Year -2014)

Click Here

Submit Payment Online

Dear Authors, Now you can submit the payment receipt to our journal online at the following link: index.php?p=Payment

GLOBAL INDEXING



















Computer Science Directory. We are listed under Computer Research Institutes category

Share on Social media

Home | Privacy Policy | Terms & Conditions | Refund Policy | Feedback | Contact Us
Copyright © 2014 ijste.org All rights reserved